# SDR P5CA2016050300092

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,912 hours, 2,199 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 7701A
- Condition: Warning Message
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FWD EQUIPMENT EXHAUST FAN.  R & R FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06-401.M OPS CHECK OK.  MESSAGE DISAPPEARD.
